MathSciNet Relay Station
MathSciNet bibliographic data
MR366928 14F10 (14F15)
Nielsen, H. Andreas Diagonalizably linearized coherent sheaves. Bull. Soc. Math. France 102 (1974), 85–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement